# SDR SWAA2022082239689

- Difficulty date: August 9, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT (RH SERVICE DOOR FWD INOP ). / [01] REMOVED AND REPLACED BATTERY PACK AND PWR CHARGER (M1674) REF: B737 AMM 33-51-06-960-805 AND B737 AMM 33-51-06-960-806. PERFORMED OPERATIONAL TEST REF B737 AMM 33-51-00-710-801; TEST NORMAL OPERATION.;[02] PERFORMED OPS TEST EXTERIOR EMERGENCY LIGHT (RH SERVICE DOOR FWD) FOUND NORMAL AS PER REF B737 AMM 33-51-00-710-801;[03] VERIFIED STEP 1;2
